Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 54 Number 3 (Sep 2011)

Looking for a printed back issue?
385   Irreducible Representations of Inner Quasidiagonal $C^*$-Algebras
Blackadar, Bruce; Kirchberg, Eberhard
396   Parabolic Geodesics in Sasakian $3$-Manifolds
Cho, Jong Taek; Inoguchi, Jun-ichi; Lee, Ji-Eun
  Operator Algebras with Unique Preduals
Davidson, Kenneth R.; Wright, Alex
422   Two Conditions on the Structure Jacobi Operator for Real Hypersurfaces in Complex Projective Space
Pérez, Juan de Dios; Suh, Young Jin
430   Complete Families of Linearly Non-degenerate Rational Curves
DeLand, Matthew
442   Nondegeneracy for Lie Triple Systems and Kantor Pairs
García, Esther; Lozano, Miguel Gómez; Neher, Erhard
456   On Operator Sum and Product Adjoints and Closures
Gustafson, Karl
464   A Characterization of the Compound-Exponential Type Distributions
Hwang, Tea-Yuan; Hu, Chin-Yuan
472   A Semiregularity Map Annihilating Obstructions to Deforming Holomorphic Maps
Iacono, Donatella
487   Some Properties Associated with Adequate Transversals
Kong, Xiangjun
498   On the Adjoint and the Closure of the Sum of Two Unbounded Operators
Mortad, Mohammed Hichem
506   On the Canonical Solution of the Sturm-Liouville Problem with Singularity and Turning Point of Even Order
Neamaty, A.; Mosazadeh, S.
519   Erratum: Cartan Subalgebras of $\mathrm{gl}_\infty$
Neeb, K. H.; Penkov, I.
520   Simple Helices on Fano Threefolds
Polishchuk, A.
527   On the Dichotomy of the Evolution Families: A Discrete-Argument Approach
Preda, Ciprian; Sipos, Ciprian
538   On the Horizontal Monotonicity of $|\Gamma(s)|$
Srinivasan, Gopala Krishna; Zvengrowski, P.
544   Positive Definite Measures with Discrete Fourier Transform and Pure Point Diffraction
Strungaru, Nicolae
556   Cyclic Surgery Between Toroidal Surgeries
Teragaito, Masakazu
561   A Note on Toric Varieties Associated with Moduli Spaces
Uren, James J.
566   Non-uniform Randomized Sampling for Multivariate Approximation by High Order Parzen Windows
Zhou, Xiang-Jun; Shi, Lei; Zhou, Ding-Xuan

© Canadian Mathematical Society, 2016 :